Far Eastern Mathematical Journal

To content of the issue

Solvability of equations and the continuum hypothesis

A. A. Khusainov

2003, issue 2, Ń. 162–166

Up to now the questions about the existence of the solutions for some important systems of equations of the mathematical physics are open. The purpose of this paper is to put forward the conjecture that the solvability of these equations could be depended of the axioms of the set theory. We build the system of linear equations whose solvability is equivalent to the continuum hypothesis.


Download the article (PDF-file)


[1] B. Mitchell, “Rings with several objects”, Adv. Math., 8 (1972), 1–161.
[2] B. Mitchell, “The cohomological dimension of a direct set”, Canad. J. Math., 25:2 (1973), 233–238.
[3] S. Mardes?ic?, V. Prasolov, “Strong homology is not additive”, Trans. Amer. Math. Soc., 307:2 (1988), 725–744.
[4] A. Dow, P. Simon, J. E. Vaughan, “Strong homology and the proper forcing axiom”, Proc. Amer. Math. Soc., 106:3 (1989), 821–828.
[5] A. A. Xusainov, “Razmernost' Xoxshil'da-Mitchela linejno uporyadochennyx mnozhestv i gipoteza kontinuuma”, Sib. mat. zhurn., 35:5 (1994), 1171–1184.
[6] E. G. Sklyarenko, “Nekotorye primeneniya funktora lim1”, Mat. sb., 123:3 (1984), 369–390.
[7] A. A. Xusainov, “Ne lim-aciklichnye summy kopij”, Sib. mat. Zhurn., 37:2 (1996), 464–474.

To content of the issue